# SDR HNAA2017030800078

- Difficulty date: March 8, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145
- Aircraft serial: 145055
- Aircraft time: 44,700 hours, 37,344 cycles
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 2
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FAILED TO START. FIRST START,   ENGINE DID NOT REACH 30 N2. SECOND START, ENGINE DID GET TO 30 N2, BUT THEN SHUTDOWN. NO WARNING OR CAUTION MESSAGE.  STARTED AIRCRAFT ENGINES SEVERAL TIMES IAW RUN UP CHECKLIST. ENGINES STARTED WITH NO DEFECTS. OK FOR SERVICE.
